# SDR 96ZZZX3507

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 340-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 340 TO STA 460 RBL 24 HAS LEVEL 2 CORROSION ON FLANGES AT NUMEROUS LOCATIONS.  REMOVED DAMAGED SEAT TRACK, FABRICATED NEW SEAT TRACK PER SRM 53-10-5, FIGURE 1.  TREATED AND PRIMED PER SRM 51-10-2.  REPAIRED SEAT TRACK STA 380 TO STA 460, REPLACED SEAT TRACK STA 344 TO STA 380 PER DRAWING AE 5134.
